# SDR SWIA2020031049127

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LBL 9.0 AT FS 559.0 TO FS 559.0+80  UPPER CAP HAS AREAS OF CORROSION.  (C CHECK) RO 3/7/2020    BLENDED CORROSION FROM FLOOR SUPPORT BEAM CAP AT FS559.00 - FS559.00+80 REF CRJ 200 SRM. ELAUATED AND FOUNF TO BE OUT OF LIMITS. PERFORMED SPLICE REPAIR ON FLOOR SUPPORT BEAM CAP AT FS559.00 - FS559.00+80 REF CRJ 200 SRM. REPAIR #2 AND BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
